# SDR WX0400042

- Difficulty date: October 4, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N945MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49725
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IFP-MAINTENANCE REPORTED SEVERAL EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE RE-LAMPED BURNT OUT BULBS IAW 33-53-00.  SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
